Out of the blue my heart will thump (what is feels like) then begin racing. Once that starts I will get a severe ache in my left shoulder (no arm pain). Aching around my chest (like someone is squeezing me) and an intense pressure pain from the back of my neck to my temples. This has gone on for years but is starting to happen more often, last longer and the pain getting more intense (currently having one of these attacks). Will the High Blood Pressure medication i just started taking resolve this? Or do I need to ask my doctor to check something else?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.